# SDR IH971355006

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Ws 69-91
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MAIN TANK STRINGERS 11 AND 12, XRS=69 TO XRS=91.  ACCOMPLISHED DOUBLER STRAP REPAIRS BY MECHANICAL REMOVAL OF CORROSION PER DC-9 SRM 57-08 FIGURE 2, RESTORATION OF FINISH AND BY FABRICATION AND INSTALLATION OF -5 REPAIR STRAPS PER DC-9 SRM 57-08 FIGURE 2.
